Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Infectious Diseases and Medical Microbiology
Volume 21, Issue 2, Pages 83-88
http://dx.doi.org/10.1155/2010/690715
Review

Systematic Review of Invasive Acinetobacter Infections in Children

Jia Hu and Joan L Robinson

Stollery Children’s Hospital, University of Alberta, Edmonton, Alberta, Canada

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia Hu and Joan L Robinson, “Systematic Review of Invasive Acinetobacter Infections in Children,” Canadian Journal of Infectious Diseases and Medical Microbiology, vol. 21, no. 2, pp. 83-88, 2010. https://doi.org/10.1155/2010/690715.